# SDR ASAA2023111346151

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 65,169 hours, 26,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C RIGHT FWD OVERWING EXIT SIGN LEN MISSING. GROUNDED - YES. REMOVED AND REPLACED A/C R/H FWD OVERWING EXIT SIGN ASSY AND OPS CHECK GOOD PER AMM 33-51-01. A/C GOOD FOR SERVICE.
